I have been beside myself since Monday 02/23/09. I have 2 teen daughters ages 13 and 15. I took them into their family doc and at that time was told that they needed to receive some immunizations because they were a little behind. Upon my approval they received the meningitis vac., tetanus, dtp and the gardasil shot. Since Monday evening they have both been complaining of severe migraines, stomach pains, tingling in their feet, and muscle tremors. I have done my research and found that these are all side effects of aluminum poisoning and that this is something that can happen when receiving multiple injections.
I have had to take my one daughter into the ER because it had gotten so bad. I guess my question is how long will the effects of these shots last and if it is aluminum poisoning what needs to be done so that I can make them comfortable again.
Neither of my daughters have a history of any health conditions. I am very concerned and seems that no one will listen to my concerns I am blown off like I am a crazy mom or that these are just simple complex migraines. I think that one week is more than ample time to figure something out. I just want to stop their head aches and make them comfortable again.
The side effects will take time to go away. I don't believe they are suffering from aluminum poisoning because according to the literature the aluminum found in vaccines is very small. The headaches can be treated with Tylenol and the side effects should wear off soon.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.